# SDR CALA2023080702451

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 57,189 hours, 18,589 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Faulted
- Location: T/E Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SPEED 152. FLAPS 30. 300 FEET. TE FLAP DIS- AGREE. WENT MISSED. F20 CAUSED GEAR HORN. PERFORMED BITE TEST OF FSEU REF FIM TASK 27-51. NO FAULTS FOUND. IN REFERENCE TO ABOVE WU CYCLED LE AND TE FLAPS THROUGH FULL EXTENSION / RETRACTION HYDRAULICALLY THREE TIMES. NO MECHANICAL DISCREPANCIES NOTED. OPS CHECKED OK.
